# SDR AALA202311295033

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A320*
- Aircraft serial: 6802
- Aircraft time: 24,627 hours, 9,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FL180-FL100 WET/DIRTY SOCK/ OILY ODOR IN /FLIGHT DECK, NOTHING NOTED IN PAX CABIN. MAINTENANCE FOUND SLIGHT CONTAMINATION OF LEFT HAND PACK AND ACCOMPLISHED A DECONTAMINATION OF THE AIR CONDITIONING PACKS PER TASK CARD 26L00021013. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
